# SDR DALA14014193220

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR SUPPORT AT FRAME 68, Y512.  REPLACED FLOOR SUPPORT BETWEEN FRAMES 64 TO 70 IAW SRM 51-72-11 AND DWG D53472000.
